# SDR AALA201607069011

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 45,125 hours, 26,722 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Missing
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 38007081
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING FROM APU TAILPIPE ON SHUTDOWN.  MAINTENANCE FOUND APU OIL LEVEL LOW AND OIL IN TAIL PIPE.  MAINTENANCE FOUND THE OIL LEAK FROM STARTER PAD DUE TO A MISSING O-RING ON THE STARTER WHICH RESULTED IN THE REPLACEMENT OF THE STARTER IAW AMM 49-42-51.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.  IAW AALA 201607119004 WHICH REPLACED THE APU.
